# SDR CA190417010

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS HAVING ISSUES IN CONTROLLING THE AIRCRAFT ON CLIMB OUT PASSING FL100, DECLARED EMERGENCY AND RETURN TO DEPARTING FIELD. AIRCRAFT LH AND RH WING TOUCHING THE RUNWAY PRIOR TO HARD LANDING.
